# SDR RAIA00108004

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145119
- Aircraft time: 4,703 hours, 3,904 cycles
- System (JASC): 3242 · Brake
- Part: Wheel
- Part number: 31550
- Condition: Failed
- Location: Rt O/B
- Part time: 4,703 hours, 3,904 cycles
- Component: Brake
- Component part number: 21582
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5264-PIT-DURING TAXI RIGHT OUTBOARD BRAKE HOT LIGHT ILLUMINATED. MAINTENANCE INSPECTED AND FOUND RIGHT OUTBOARD MAIN WHEEL ASSEMBLY HUB FLANGE CRACKED. MAINTENANCE REPLACED THE RIGHT OUTBOARD WHEEL ASSEMBLY AND BRAKE ASSEMBLY.
